# SDR HEEA966468

- Difficulty date: January 16, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 069102409
- Condition: Inoperative
- Location: Cockpit
- Component: KX155
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSCEIVER INOPERATIVE.  UNIT BURNT AND SPACER MISSING ON REAR OF CHASSIS AND AUDIO BOARD.
